Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having green stools, swollen arm and back pain after a fall. Taking Ibuprofen. Need to take X-ray?

My boyfriend fell out of a truck bed and landed on his arm and shoulder he is 45.he huft his arm and had mid back pain and now green stools .I have given him large doses of ibprofen but im worried that he needs toget x_rayed.his arm is very swollen we have iced it for twp worried something internal could be going on.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Welcome to hcm.
Your boyfriend either has suffered a sprained ligament or a fracture which has caused the swelling. Our body tries to cope up with trauma by swelling but giving large doses of ibuprofen wil not only make our body mount a inefficient response,you are aggravating the condition as it has not been diagnoses either its a sprain or fracture. Also kidney takes lot of this drug and can affect kidney adversly.
Also,green stools means the bile is coming out of the body with out getting digested,may be due to stress of fall or other causes.
I advice you to take your boyfriend to hospital where he needs xray and managed accordingly.
For green stools,he needs a stool examination in absence of any abdominal symptoms or endoscopy and treated accordingly.
All the best
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor